# SDR DALA2016052404126

- Difficulty date: May 24, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +1292, FRAME 41 TO 47 MEASURES, L=1.634", W=0.350", D=0.042", IN PASSENGER CABIN ON FRAME 46+10, REPLACED SEAT TRACK +Y1292 LOCATED BETWEEN FRAME 41 TO FRAME 47 AT PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53370500.
